Progesterone and my hormone journey

by Ann

I would like to share my story in case others have experienced similar symptoms.

I started down the progesterone cream road last November and have used the small dose of 20mg up to 150+ recommended here.

Initially I felt great but then my cycle became erratic and my hair started falling out. I also became extremely short tempered to the point others were noticing. For my own well being I had to stop, that too was detrimental to my hormones.

I'm now scheduled to see a doctor that specializes in hormones, I truly believe I need testing to see what's going on with my hormones.

I'm in no way saying progesterone cream is not a great solution it just didn't settle well with me at this point in my life. I realize much research has been done by the late Wray and others and appreciate this site so much.

Comments for Progesterone and my hormone journey

Click here to add your own comments

Aug 23, 2018
Progesterone and my hormone journey
by: Joy

Hi Ann

I am sorry to hear that progesterone didn't work for you. I do feel that if you had increased the amount of progesterone it would have helped you. It does take the body time to adjust even when you increase the amount.

I wish you well.

Aug 23, 2018
Pogesterone and hormone journey
by: Rachel

Yes, I agree. I think Natpro is a great product, but you need to find out what your hormones are doing before you start using it. It didn't help me because I was not estrogen dominant – I had very low estrogen in fact. Estrogen dominance and progesterone dominance have very similar symptoms. Good luck on your journey!
Rachel

Aug 26, 2018
Progesterone and my hormone journey
by: Ann

Thank you both. I too believe I am low in estrogen although I know it's unusual that's my gut feeling. I'm hoping to have the DUTCH test done which is supposed to be much more accurate than blood tests.
May I ask if your was diagnosed by a blood test?

Joy, initially I wanted to go down that road of increasing the dose but my symptoms were getting so severe I had to just stop it all to get some further testing.
Who knows this doctor may point me back in the direction of progesterone and if he does I will return to NATPRO for sure. :)

I wish everyone good luck in their hormone journey.

Aug 26, 2018
Excess progesterone and what to do
by: Anonymous

I have been on progesterone cream for about two years. I took 15 ml a day. Last month I started feeling weak and had tightness in my chest. My resting heart rate was near 100.
After some careful research I discovered that it was the progesterone- apparently this is happening to many others. I quit cold turkey, but after a week, I got very ill from withdrawals, so I took only a tip of a matchstick amount and felt better almost immediately. It has been five days now, and my heart rate is back to normal. I am continuing this amount indefinitely and will never take more.

Progesterone stays in your fat cells and it can take up to six months to get it out. You can get a toxic overload. I think progesterone is a good and useful hormone. But a good thing in excess is dangerous. if you are having problems, then you are most likely taking too much. Hope this can help someone

Sep 04, 2018
Wow that's interesting
by: Ann

I definitely think I took too much for me, the doctor I saw agreed especially after learning I was getting hot flashes. Although he does like progesterone and I may be back on it on another dose.
That's interesting about the heart rate, the doctor told me it can mess with your BP so not a bad idea to monitor that too.
I hope you remain feeling better.: )

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...